skip to content
Pe[r]turbation theory in periodic problems for two-dimensional integrable systems Preview this item
ClosePreview this item
Checking...

Pe[r]turbation theory in periodic problems for two-dimensional integrable systems

Author: I M Krichever
Publisher: Chur [Switzerland] : Harwood Academic Publishers, ©1992.
Series: Soviet scientific reviews., Section C,, Mathematical physics reviews ;, vol. 9, pt. 2.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: I M Krichever
ISBN: 3718652188 9783718652181
OCLC Number: 40043110
Notes: Cover title.
Description: 106 pages ; 22 cm.
Series Title: Soviet scientific reviews., Section C,, Mathematical physics reviews ;, vol. 9, pt. 2.
Other Titles: Peturbation theory in periodic problems for two-dimensional integrable systems
Responsibility: I.M. Krichever.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/40043110> # Pe[r]turbation theory in periodic problems for two-dimensional integrable systems
    a schema:Book, schema:CreativeWork ;
    library:oclcnum "40043110" ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/23149135#Place/chur_switzerland> ; # Chur Switzerland
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/sz> ;
    schema:about <http://id.worldcat.org/fast/1012104> ; # Mathematical physics
    schema:about <http://id.worldcat.org/fast/1058905> ; # Perturbation (Mathematics)
    schema:alternateName "Peturbation theory in periodic problems for two-dimensional integrable systems" ;
    schema:bookFormat bgn:PrintBook ;
    schema:copyrightYear "1992" ;
    schema:creator <http://viaf.org/viaf/48780340> ; # I. M. Krichever
    schema:datePublished "1992" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/23149135> ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/23149135#Series/soviet_scientific_reviews> ; # Soviet scientific reviews.
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/23149135#Series/soviet_scientific_reviews_section_c_mathematical_physics_reviews> ; # Soviet scientific reviews. Section C, Mathematical physics reviews ;
    schema:name "Pe[r]turbation theory in periodic problems for two-dimensional integrable systems"@en ;
    schema:productID "40043110" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/40043110#PublicationEvent/chur_switzerland_harwood_academic_publishers_1992> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/23149135#Agent/harwood_academic_publishers> ; # Harwood Academic Publishers
    schema:workExample <http://worldcat.org/isbn/9783718652181> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/40043110> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/23149135#Agent/harwood_academic_publishers> # Harwood Academic Publishers
    a bgn:Agent ;
    schema:name "Harwood Academic Publishers" ;
    .

<http://experiment.worldcat.org/entity/work/data/23149135#Place/chur_switzerland> # Chur Switzerland
    a schema:Place ;
    schema:name "Chur Switzerland" ;
    .

<http://experiment.worldcat.org/entity/work/data/23149135#Series/soviet_scientific_reviews> # Soviet scientific reviews.
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/40043110> ; # Pe[r]turbation theory in periodic problems for two-dimensional integrable systems
    schema:name "Soviet scientific reviews." ;
    .

<http://experiment.worldcat.org/entity/work/data/23149135#Series/soviet_scientific_reviews_section_c_mathematical_physics_reviews> # Soviet scientific reviews. Section C, Mathematical physics reviews ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/40043110> ; # Pe[r]turbation theory in periodic problems for two-dimensional integrable systems
    schema:name "Soviet scientific reviews. Section C, Mathematical physics reviews ;" ;
    .

<http://id.worldcat.org/fast/1012104> # Mathematical physics
    a schema:Intangible ;
    schema:name "Mathematical physics"@en ;
    .

<http://id.worldcat.org/fast/1058905> # Perturbation (Mathematics)
    a schema:Intangible ;
    schema:name "Perturbation (Mathematics)"@en ;
    .

<http://viaf.org/viaf/48780340> # I. M. Krichever
    a schema:Person ;
    schema:familyName "Krichever" ;
    schema:givenName "I. M." ;
    schema:name "I. M. Krichever" ;
    .

<http://worldcat.org/isbn/9783718652181>
    a schema:ProductModel ;
    schema:isbn "3718652188" ;
    schema:isbn "9783718652181" ;
    .

<http://www.worldcat.org/title/-/oclc/40043110>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/40043110> ; # Pe[r]turbation theory in periodic problems for two-dimensional integrable systems
    schema:dateModified "2015-02-17" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.